# SDR FDEA202302080218

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28902
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FIXED LEADING EDGE LOWER SKIN AT STATION XOS 990 FOUND   CRACKED. RIGHT HAND OUTBOARD FIXED LEADING EDGE LOWER SKIN AT STATION XOS 990 FOUND   CRACKED AREA REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-01-2R REPAIR 9 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
